Delayed Presentation of Isolated Adrenocorticotropin Insufficiency after Nivolumab Therapy for Advanced Non-small-cell lung carcinoma (NSCLC).
Аннотация
We describe a 73-year-old man who developed adrenal insufficiency 7 months after completing nivolumab therapy for advanced non-small cell lung cancer. He presented with non-specific symptoms of malaise and fatigue with an insidious 13.6 kilogram weight loss, prompting an evaluation for disease progression, which was negative. Subsequent evaluation revealed isolated adrenocorticotropin insufficiency as the aetiology, attributed to a delayed side effect of nivolumab therapy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.